A 24-year-old female asked:
I received a ppd test today i'm allergic to them so it is red raise and itchy. but i'm also very nauseous and am having loose stool and my stomach is churning. is that normal or should i be worried?
1 doctor answer • 2 doctors weighed in
Infectious Disease 27 years experience
Anxiety: You are probably reacting to the adjuvant in the ppd. It will be a lot easier if your doctor just orders a Quantiferon (a gamma interferon assay) for tuberculosis. Its the gold standard.
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated Jun 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.